# SDR AALA20140521014

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 40,363 hours, 16,723 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT LAX TO RDU.  CREW REPORTED FIRST OFFICER`S ALTIMETER & AIRSPEED WERE INOPERATIVE.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED STATIC AIR DATA MODULE. SYS GND CHECKED NORMAL, OPERATION CLOSED.
